IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Robust stability bounds for Lur'e systems with parametric uncertainty
Fuh, C.-C.; Tung, P.-C. (1999). Robust stability bounds for Lur'e systems with parametric uncertainty. Journal of Marine Science and Technology 7(2): 73-78
In: Journal of Marine Science and Technology. National Taiwan Ocean University: Keelung. ISSN 1023-2796, more
Peer reviewed article  

Available in  Authors 

Authors  Top 
  • Fuh, C.-C.
  • Tung, P.-C.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors